# SDR TWAA0014910

- Difficulty date: September 17, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,983 hours, 88,791 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND CORROSION ON NUMBER 3 CHAIR TRACK, STA 925 TO 965.  REPLACED TRACK AT STA 927 TO 965 PER SRM 53-05, FIG 4D.  NAS 6203 BOLTS USED, REPLACEMENT FOR NAS 1103 BOLT PER SRM 51-60-0.
